m+Medelevator.RU
← Поиск публикаций
European journal of clinical pharmacology · 2026

Clozapine and Mirabegron, a case report of drug-drug interaction with severe consequences in a geriatric patient.

Клинический случайПисьмо в редакциюНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Guerin Camille, Auty Charlotte, Pierre Mélissa, Delamillieure Pascal, Meurant Alexandre, Fedrizzi Sophie

Аннотация

We report a rare but clinically significant drug-drug interaction between clozapine and mirabegron in a 63-year-old man with schizophrenia. The patient presented with repeated falls, drowsiness and balance disorders following initiation of mirabegron for overactive bladder. Clozapine plasma levels progressively exceeded the therapeutic range. Dose reduction of clozapine restored concentrations to target levels and improved mobility and alertness, with only one fall reported after adjustment. This case highlights a probable pharmacokinetic interaction through mirabegron's moderate inhibition of CYP2D6, contributing to clozapine overdose. Only one similar case has previously been published. Clinicians should be aware of this interaction, especially in older patients with polypharmacy. Monitoring clozapine concentrations after introduction of clozapine's cytochrome inhibitors is recommended to prevent dose-dependent adverse effects such as sedation and falls, particularly in vulnerable populations such as older patients.

Предметные рубрики MeSH